# SDR WLDA200486

- Difficulty date: August 2, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N278
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC75413
- Condition: Scratched
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C CHECK IN TPE, WHILE PERFORMING J/C D929720 FOUND DAMAGE ON EXTENDED TAIL CONE LEFT LOWER SKIN AT BS STA 2176.  PERFORMED REPAIR TO THE EXTENDED TAIL CONE LEFT LOWER SKIN PER EGAT EI W2004A53B.  CONDITION CHECK SATISFACTORY.
